# SDR DLM88000969

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 30,365 hours, 24,608 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Seized
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM KLIT, FLT ATTENDANT INFORMED CREW OF A MOLDY/SULFUR TYPE SMELL IN THE AFT CABIN.  THE SMELL QUICKLY WENT AWAY.  PASSED THRU A RAIN SHOWER AT THE TIME.  ALL COCKPIT INDICATIONS WERE NORMAL.  FOUND RECIRC FAN FROZEN.  REPLACED SAME, CKS GOOD.
